# SDR MASA2014102402688

- Difficulty date: October 24, 2014
- Submitted: October 25, 2014
- Operation: Air carrier
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 26,116 hours, 21,530 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD FACING EMERGENCY SIGN ROW 3 INOPERATIVE.  OPEN
